sexologist-icon
Vomiting aftr takng Ipill
We had sex and afterwards she took I-pill within half an hour but without eating anything.She took the pill at 12.04pm and had vomited at 4.30pm..around 4hours later..so does need another dosage of pill or is it still safe? Awaiting a response asap.thankyou
217 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Radhakrishnan nair
Gynecologist 28 yrs exp Ernakulam

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Very difficult to comment.on what day of her menustrual cycle you had sex ? since she vomitted after 4 hrs a repeat dose may b necessary.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.